Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 569, NWS Atlanta, GA

September 8, 2008Bartow County, Paulding County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 8, 2008, 4:59 PM EDT for Bartow County, Paulding County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2008, 4:59 PM EDT (20:59 UTC)
Expired
Sep 8, 2008, 5:33 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bartow County, GA, Paulding County, GA

The radar

The Atlanta radar (KFFC), 95 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 5:10 PM EDTTSTM WND DMG4 Sw Cartersville, GAONE LARGE OAK TREE DOWN NEAR EUHARLEE RD AND MISSION RIDGE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 743 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
743 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 082059
SVRFFC
GAC015-223-082145-
/O.NEW.KFFC.SV.W.0569.080908T2059Z-080908T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT MON SEP 8 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BARTOW COUNTY IN NORTHWEST GEORGIA
  NORTHEASTERN PAULDING COUNTY IN NORTHWEST GEORGIA

* UNTIL 545 PM EDT

* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL.       
  THIS STORM WAS LOCATED 6 MILES EAST OF STILESBORO...MOVING         
  NORTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CARTERSVILLE...CASSVILLE...KINGSTON AND EUHARLEE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3423 8502 3431 8475 3407 8474 3404 8489
TIME...MOT...LOC 2059Z 129DEG 9KT 3407 8482

$$
2 follow-up statements
000 
WWUS52 KFFC 082112
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT MON SEP 8 2008

GAC015-223-082145-
/O.CON.KFFC.SV.W.0569.000000T0000Z-080908T2145Z/
PAULDING GA-BARTOW GA-
512 PM EDT MON SEP 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHERN BARTOW AND NORTHEASTERN PAULDING COUNTIES...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL.
THIS STORM WAS LOCATED NEAR STILESBORO...MOVING NORTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARTERSVILLE...CASSVILLE...KINGSTON AND EUHARLEE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3423 8502 3431 8475 3407 8474 3404 8489
TIME...MOT...LOC 2112Z 129DEG 9KT 3409 8485

$$
000 
WWUS52 KFFC 082133
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT MON SEP 8 2008

GAC015-223-082142-
/O.CAN.KFFC.SV.W.0569.000000T0000Z-080908T2145Z/
PAULDING GA-BARTOW GA-
532 PM EDT MON SEP 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BARTOW AND
NORTHEASTERN PAULDING COUNTIES IS CANCELLED...

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CASSVILLE...KINGSTON AND EUHARLEE.

THE THUNDERSTORM CONTINUES TO PRODUCE HEAVY RAIN...OCCASIONAL
LIGHTNING AND WIND GUSTS TO 40 MPH...BUT HAS WEAKENED AND IS NO 
LONGER EXPECTED TO PRODUCE SEVERE WEATHER. 

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3423 8502 3431 8475 3407 8474 3404 8489
TIME...MOT...LOC 2132Z 129DEG 9KT 3412 8490

$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 3:15 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Sep 8, 3:15 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT MON SEP 8 2008

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
WEAK SURFACE TROUGH IN PLACE ACROSS GEORGIA THIS AFTERNOON CAUSING
A FEW SHOWERS AND THUNDERSTORMS TO DEVELOP. FRONTAL BOUNDARY
DRAPED ACROSS THE MIDWEST THIS AFTERNOON WILL APPROACH NORTH AND
CENTRAL GEORGIA BY TUESDAY...INCREASING CHANCES FOR SHOWERS AND
THUNDERSTORMS. GFS/NAM/RUC SHOW SHOWERS AND THUNDERSTORMS
DEVELOPING ACROSS NORTH GEORGIA THIS EVENING AHEAD OF THE FRONT IN
RESPONSE TO AN AREA OF MOISTURE CONVERGENCE...THEREFORE INCLUDED
SLIGHT CHANCE POPS FOR THE EVENING INTO THE OVERNIGHT HOURS FOR
NORTH GEORGIA. SHOWERS AND THUNDERSTORMS SHOULD INCREASE IN
COVERAGE ON TUESDAY AS FRONTAL BOUNDARY MOVES INTO THE STATE.
SUFFICIENT MOISTURE AND LIFTING APPEAR TO BE IN PLACE TO WARRANT
CHANCE POPS ACROSS MOST OF THE CWA WITH GOOD CHANCE ACROSS THE
NORTHERN COUNTIES. PW VALUES OF 1.80 INCHES OR BETTER SHOULD BE
ENOUGH FOR LOCALIZED HEAVY RAIN. FRONT SHOULD STALL ACROSS GEORGIA
ON WEDNESDAY AS THE UPPER TROUGH QUICKLY LIFTS OUT FROM THE GREAT
LAKES INTO SOUTHEASTERN CANADA AND UPPER RIDGE REMAINS IN PLACE
OFF THE COAST OF THE SOUTHEASTERN U.S. LITTLE TO NO INFLUENCE FROM
HURRICANE IKE IS EXPECTED FOR THE CWA AS THE TRACK OF THE SYSTEM
REMAINS WELL TO THE SOUTH...ACROSS THE CENTRAL GULF OF MEXICO.

FOR TEMPERATURES...GENERALLY STAYED CLOSE TO MET NUMBERS FOR MIN
TEMPS THROUGH THE SHORT TERM. FOR MAX TEMPS...TOOK A MAV/MET BLEND
AND ADJUSTED DOWNWARD SLIGHTLY IN EXPECTATION OF PRECIPITATION
ACROSS THE AREA.

.LONG TERM /THURSDAY THROUGH MONDAY/...
MOIST PATTERN LOOKS TO REMAIN IN PLACE THROUGH AT LEAST THE
WEEKEND AS HIGH PRESSURE ACROSS NEW ENGLAND WILL KEEP GEORGIA IN A
MOIST SOUTHEASTERLY FLOW...AS HURRICANE IKE CONTINUES TO MOVE IN
THE GENERAL DIRECTION OF THE WESTERN GULF OF MEXICO. GFS SHOWS
CENTER OF H5 RIDGE MOVING ACROSS GEORGIA BY SUNDAY OR MONDAY...WHICH
WOULD LEAD TO A RETURN TO DRIER AND WARMER CONDITIONS. THROUGH
MOST OF THE EXTENDED HOWEVER...RELATIVELY MOIST CONDITIONS SHOULD
LEAD TO NEAR OR SLIGHTLY BELOW NORMAL TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  87  68  85  68 /  10  30  30  50  40
ATLANTA         72  85  71  84  70 /  20  40  30  40  30
BLAIRSVILLE     65  81  68  77  68 /  20  50  30  50  30
CARTERSVILLE    68  85  69  84  68 /  20  50  30  50  30
COLUMBUS        73  89  71  87  72 /  10  30  30  40  30
GAINESVILLE     70  84  69  82  68 /  20  40  30  50  30
MACON           70  89  69  88  71 /  10  30  20  40  30
ROME            69  85  69  85  69 /  20  50  30  50  30
PEACHTREE CITY  68  86  68  85  69 /  10  30  30  40  30
VIDALIA         71  90  72  88  70 /  10  30  20  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MSR
Hazardous weather outlook, Sep 8, 5:00 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT MON SEP 8 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-090900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 AM EDT MON SEP 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
ISOLATED THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS
AFTERNOON AND TONIGHT.

.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE TO THE OHIO AND TENNESSEE VALLEYS
TUESDAY MORNING. A SURFACE TROUGH WILL CONTINUE ACROSS THE CENTRAL
GEORGIA AREA TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE LIGHTNING AND POSSIBLY GUSTY WINDS OVER
NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT.

.DISCUSSION...
CAPES WILL INCREASE TO 800 TO 1500 WITH LIFTED INDICES OF MINUS 3 TO
MINUS 6. THERE WILL BE ENOUGH MOISTURE IN PLACE OVER MOST AREAS FOR
ISOLATED THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

BDL

In the hours before

Special weather statement, Sep 8, 4:21 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT MON SEP 8 2008

GAZ030-031-041-082045-
421 PM EDT MON SEP 8 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
HARALSON...WEST PAULDING AND POLK COUNTIES UNTIL 445 PM EDT...

AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUCHANAN...MOVING NORTHWEST AT 14 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HARALSON...WEST PAULDING AND POLK COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE YORKVILLE...
DRAKETOWN...TALLAPOOSA...BUCHANAN...VAN WERT...ROCKMART...
FELTON...FISH CREEK...ETNA...ESOM HILL AND CEDARTOWN. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND REDUCE
VISIBILITIES

16
Special weather statement, Sep 8, 4:39 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT MON SEP 8 2008

GAZ031-032-044-082115-
439 PM EDT MON SEP 8 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
PAULDING...WEST COBB AND CENTRAL FULTON COUNTIES UNTIL 515 PM EDT...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AUSTELL...MOVING NORTH AT 11 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING...WEST COBB AND CENTRAL FULTON COUNTIES THROUGH 515 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MABLETON...
AUSTELL...SMYRNA...POWDER SPRINGS...FAIR OAKS...NEW HOPE...MARIETTA
AND KENNESAW. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS AND REDUCE VISIBILITIES.

16
Special weather statement, Sep 8, 4:48 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT MON SEP 8 2008

GAZ034-047-082115-
448 PM EDT MON SEP 8 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
WEST WALTON AND GWINNETT COUNTIES UNTIL 515 PM EDT...

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOGANVILLE...MOVING NORTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEST WALTON AND GWINNETT COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE LOGANVILLE...GRAYSON...
SNELLVILLE...LILBURN AND LAWRENCEVILLE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS AND REDUCE VISIBILITIES.

16
Local storm report, Sep 8, 4:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT MON SEP 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             LOGANVILLE              33.84N 83.90W
09/08/2008  E1.00 INCH       WALTON             GA   PUBLIC

            MOSTLY PEA SIZED HAIL...A FEW THE SIZE OF QUARTERS.

&&

20
Special weather statement, Sep 8, 4:53 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT MON SEP 8 2008

GAZ020-082130-
453 PM EDT MON SEP 8 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
BARTOW COUNTY UNTIL 530 PM EDT...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF EMERSON...MOVING NORTHWEST
AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BARTOW COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE RED TOP MOUNTAIN STATE PARK...EMERSON...STILESBORO...
CASSVILLE...WHITE...KINGSTON...EUHARLEE AND CARTERSVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND REDUCE
VISIBILITIES.

16
Special weather statement, Sep 8, 4:56 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT MON SEP 8 2008

GAZ045-082130-
456 PM EDT MON SEP 8 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
DEKALB COUNTY UNTIL 530 PM EDT...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLARKSTON...MOVING NORTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DEKALB COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE STONE MOUNTAIN...SCOTTDALE...PINE LAKE...DECATUR...
CLARKSTON...CANDLER-MCAFEE...BELVEDERE PARK...AVONDALE ESTATES...
NORTH DECATUR...TUCKER...NORTH DRUID HILLS...NORTH ATLANTA...
DUNWOODY...DORAVILLE AND CHAMBLEE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS AND REDUCE VISIBILITIES.

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 6:59 PM EDTSevere Thunderstorm WarningFFCMurray46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.